期刊收录: SCIE
作者全称: Chen, BS; Zhang, WH;
英文机构: [Chen, BS]Shandong Inst Light Ind, Coll Mech & Elect Engn, Jinan 250100, Peoples R China.[ Zhang, WH] Natl Tsing Hua Univ, Electrical Engn & Comp Sci, Hsinchu, Taiwan.
英文标题: Stochastic H(2)/H(infinity) control with state-dependent noise
英文作者: Chen, BS; Zhang, WH;
刊名: IEEE TRANSACTIONS ON AUTOMATIC CONTROL
ISSN: 0018-9286
卷: 49
期: 1
页码: 45-57
出版年: 2004
摘要: This paper discusses the stochastic H(2) / H(infinity) control problem with state-dependent noise. By means of the stabilization, exact observability and stochastic detectability of stochastic systems, the infinite horizon stochastic H(2) / H(infinity) control design is developed. For the finite horizon H(2) / H(infinity) control problem, our results generalize the corresponding deterministic ones...    详情∨
电子邮箱: bschen@moti.ee.nthu.edu.tw
出版社: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
ESI学科: ENGINEERING
成果类型: 外文期刊论文;
相关成果:

个性服务

原文链接

被引量

wos被引: 228

网络计量

其他

TOP